# SDR USAA2012091100020

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 13,662 hours, 4,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AFT F/A JUMPSEAT (4L) FLASHLIGHT MOUNT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT AT 4L JUMPSEAT.
